# SDR DLM88091597

- Difficulty date: October 9, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 59,085 hours, 46,827 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Part number: 49133553
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON HOUSING OF LATCH ASSY TO ATTACH TAIL CONE STA Y=1510 7 HRS POSITION.  LATCH PIN WAS REPLACED IAW AMM 53-53-00-501.
